# SDR C1HA960005

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: W307EG
- Condition: Failed
- Location: F/E Panel
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN ALT. WARNING HORN FAILED TO COME ON DURING ENTIRE LOSS OF PRESSURIZATION.  FOUND CABIN LOW PRESSURE WARNING HORN SILENCE SWITCH FAILED OPEN AND BAD CONNECTION ON CABIN LOW PRESSURE SWITCH.  REMOVED AND REPLACED SILENCE SWITCH AND REPAIRED CONNECTION SYSTEM.  OPS CHECK GOOD.  (X)
